# SDR DALA2021110206757

- Difficulty date: November 2, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737832
- Aircraft serial: 30817
- Aircraft time: 59,398 hours, 21,617 cycles
- System (JASC): 2810 · Fuel Storage
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2003959) DURING INSPECTION FOUND CORROSION ON CUT OUTS OF FUEL TANK ACCESS HOLES NBR. 531AB, 531BB, 532AB, 532BB, 532CB, 532DB, 532EB, 532FB, 532GB, 532HB, 532JB, 532KB, 532LB, 532MB, 532NB, 532PB AND 532QB AT LH WING. CORROSION AT LH WING WAS REMOVED PER B737-800 SRM 51-10-02-0G PAR 15 A. AND B737-800 SRM 57-20-01-2R-1. REPAIR 1.
